Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/19253
Title: Lagrange multiplier rules for approximate solutions in vector optimization
Authors: Liu, C
Lee, H 
Keywords: Approximate efficient solutions
Lagrange multipliers
Limiting subdifferential
Optimality conditions
Vector optimization
Issue Date: 2012
Publisher: American Institute of Mathematical Sciences
Source: Journal of industrial and management optimization, 2012, v. 8, no. 3, p. 749-764 How to cite?
Journal: Journal of industrial and management optimization 
URI: http://hdl.handle.net/10397/19253
ISSN: 1547-5816
EISSN: 1553-166X
DOI: 10.3934/jimo.2012.8.749
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
0
Citations as of Jan 20, 2018

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of Dec 10, 2017

Page view(s)

47
Last Week
2
Last month
Citations as of Jan 21, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.